# SDR SWAA2022102857980

- Difficulty date: October 10, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED DOOR GALLEY HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA 2022-517288 / [01] REPLACED DOOR GALLEY HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW BOEING 737-00 AMM 25-66-02-400-801;[02] CORRECTED STEP 1 : REPLACED DOOR GALLEY HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW BOEING 737-700 AMM 25-66-02-400-801;[03] REPLACED DOOR GALLEY HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW BOEING 737-700 AMM 25-66-02-400-801. VERIFIED
